# SDR UALA2010090703299

- Difficulty date: September 5, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 42,517 hours, 16,693 cycles
- Engine: Iae V2522A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bypass Valve
- Part number: 114087008
- Part serial: CWDDDH38397
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR BYPASS VALVE HAS SHEARED BOLTS WHERE CABLE ATTACHS TO VALVE. RT MLG DOOR BYPASS VALVE IS DAMAGE. REPLACED BYPASS VALVE.
